# SDR QMLA2025072620080

- Difficulty date: July 24, 2025
- Submitted: July 26, 2025
- Operation: Air carrier
- Aircraft: N796PC
- Make and model: Pilats PC1247
- Aircraft serial: 796
- Aircraft time: 7,157 hours, 9,001 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: O-Ring
- Condition: Pinched
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURIZATION DUMPED WHEN CLIMBING THROUGH FL200. SYSTEM WOULD NOT RESPOND TO ANY INPUTS TO THE CONTROLLER. IS AIRCRAFT HAS BEEN RETURNED TO REVENUE SERVICE, REF # MEC-012747. REPLACED PINCHED O-RING ON INLET
TUBE TO COLD AIR UNIT, TEST FLIGHT WAS GOOD.
